# SDR USAA061101

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 47,800 hours, 47,800 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26501197
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK NR 1 SLAT SKIN 43" INBOARD FROM INBOARD END ON LOWER SURFACE.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-43-01, DEFECT SIZE: .25".
